# SDR UIEA2019061004455

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Duct Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK DUCT TEMP SENSOR FAULT ON ZONE TEMP CONTROLLER.  REMOVED AND REPLACED FLT DECK DUCT TEMP SENSOR IAW AMM 21-61-02 PERFORMED GOOD OPS CHECK IAW B767 FSM 21-61FAULT TREE 912 NO DEFECTS NOTED.
